# SDR ASAA0995777

- Difficulty date: May 29, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N307AS
- Make and model: Boeing 737990
- Aircraft serial: 30015
- Aircraft time: 30,400 hours, 11,919 cycles
- Engine: Ge CFM56*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A57124
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AREA OF CORROSION AT STA 1006, RBL 31, WL 208.1 AFT CABIN FLOOR WEB.  REMOVED, FABRICATED AND INSTALLED NEW FLOOR WEB.
